Browsing by Author Francisco Javier, Gallego

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results [1 - 1] / 1
  • Authors: Purnaprajna, Bangere; Francisco Javier, Gallego; Jayan, Mukherjee;  Advisor: -;  Co-Author: - (2023)

    In this article, we study the moduli of irregular surfaces of general type with at worst canonical singularities satisfying K2=4pg−8, for any even integer pg≥4. These surfaces also have unbounded irregularity q. We carry out our study by investigating the deformations of the canonical morphism φ:X→PN, where φ is a quadruple Galois cover of a smooth surface of minimal degree. These canonical covers are classified in Gallego and Purnaprajna (Trans Am Math Soc 360(10):5489-5507, 2008) into four distinct families, one of which is the easy case of a product of curves.